# SDR CALA2010073000353

- Difficulty date: July 28, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 42,670 hours, 22,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 65C366583
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, LOWER FWD GATE BEAM, IS CRACKED ABOVE THREE HI-LOK FASTENERS OF LOWER STOP PIN FITTING.  REPAIRED PER ECRA 5210-02165.
